On two schemes of higher accuracy for the solution of the Dirichlet problem
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Difference methods for solutions of problems of mathematical physics. Part 1, Tome 74 (1966), pp. 86-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_74_a5,
author = {V. A. Enal'skii},
title = {On two schemes of higher accuracy for the solution of the {Dirichlet} problem},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {86--92},
year = {1966},
volume = {74},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_74_a5/}
}
V. A. Enal'skii. On two schemes of higher accuracy for the solution of the Dirichlet problem. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Difference methods for solutions of problems of mathematical physics. Part 1, Tome 74 (1966), pp. 86-92. http://geodesic.mathdoc.fr/item/TM_1966_74_a5/